# SDR 04FDEA00684

- Difficulty date: March 20, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-200
- Aircraft serial: 22927
- Aircraft time: 28,874 hours, 16,679 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR HANDLE WAS SELECTED TO OFF POS AFTER GEAR RETRATION, ALL UNSAFE LIGHTS ILLUMINATED AND GEAR EXTENDED UNCOMMANDED.  GEAR HANDLE WAS SELECTED TO DOWN POS AND ALL SAFE LIGHTS ILLUMINATED.  PUT A/C ON JACKS PER 727 AMM 07-11-000-2.  DURING GEAR RETRACT, DUPLICATED THE PILOT WRI.  FOUND LANDING GEAR CONTROL CABLES LGVB AND LGVA OUT OF RIG, SO RIG PIN WILL NOT LINE UP WITH RIG HOLE IN BEARING RETAINER (ABOUT A .5 INCH OFF) SEE REF: AMM  32-31-000-5, FIG 502 SHEET 1.  ADJ/ RIG PER 727 AMM 32-31-000-5, PERFORM GEAR RETRACTION.
